U.S. doctors online nowAsk doctors free
A 30-year-old female asked:

i started a six month course of zoladex (goserelin) three weeks ago. today i have started to bleed heavily and my hair has become very thin. is this normal?

1 doctor answer2 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Common: Not normal, but, unfortunately, all too common. Let your doctor know about this.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.